Sur les certaines couples T des complexes de droites stratifiables à l’aide des éléments linéaire
Articles
P. Vaškas
V. Kapsukas Vilnius State University
Published 1969-09-15
https://doi.org/10.15388/LMJ.1969.20793
PDF

How to Cite

Vaškas P. (1969) “Sur les certaines couples T des complexes de droites stratifiables à l’aide des éléments linéaire”, Lithuanian Mathematical Journal, 9(3), pp. 455-462. doi: 10.15388/LMJ.1969.20793.

Abstract

The abstracts (in two languages) can be found in the pdf file of the article.

Original author name(s) and title in Russian and Lithuanian:

П. Вашкас. О некоторых парах Т комплексов прямых, расслояемых посредством линейных элементов

P. Vaškas: Apie kai kuriuos tiesių kompleksų dvejetus T, išsluoksniuojamus su tiesinių elementų pagalba

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.